Alert archive / Alabama / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 19, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 12, 2026, 2:24 AM CDT for 4 counties in Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2026, 2:24 AM CDT (07:24 UTC)
- Expired
- Mar 12, 2026, 3:14 AM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 75 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 11:31 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
098
WUUS54 KMOB 120724
SVRMOB
ALC013-035-039-041-120830-
/O.NEW.KMOB.SV.W.0019.260312T0724Z-260312T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
224 AM CDT Thu Mar 12 2026
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Butler County in south central Alabama...
Southern Crenshaw County in south central Alabama...
East central Conecuh County in south central Alabama...
Northern Covington County in south central Alabama...
* Until 330 AM CDT.
* At 223 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Rutledge to 14 miles southwest
of Red Level, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Andalusia, Opp, Luverne, Brantley, River Falls, Red Level,
Rutledge, Dozier, Heath, Gantt, and Glenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 AM CDT for south central
Alabama.
&&
LAT...LON 3153 8616 3153 8620 3127 8619 3130 8681
3177 8645 3176 8615 3166 8615 3166 8616
3165 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0723Z 300DEG 23KT 3168 8640 3125 8678
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
740
WWUS54 KMOB 120801
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
301 AM CDT Thu Mar 12 2026
ALC013-035-120810-
/O.CAN.KMOB.SV.W.0019.000000T0000Z-260312T0830Z/
Butler AL-Conecuh AL-
301 AM CDT Thu Mar 12 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER AND EAST
CENTRAL CONECUH COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for south central
Alabama.
LAT...LON 3128 8645 3164 8624 3165 8616 3162 8618
3162 8615 3154 8614 3153 8616 3153 8620
3127 8619
TIME...MOT...LOC 0800Z 264DEG 43KT 3165 8603 3121 8638
$$
ALC039-041-120830-
/O.CON.KMOB.SV.W.0019.000000T0000Z-260312T0830Z/
Crenshaw AL-Covington AL-
301 AM CDT Thu Mar 12 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN CRENSHAW AND NORTHEASTERN COVINGTON COUNTIES...
At 300 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Goshen to 8 miles southwest of
Opp, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Opp and Brantley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for south central
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3128 8645 3164 8624 3165 8616 3162 8618
3162 8615 3154 8614 3153 8616 3153 8620
3127 8619
TIME...MOT...LOC 0800Z 264DEG 43KT 3165 8603 3121 8638
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD890
WWUS54 KMOB 120814
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
314 AM CDT Thu Mar 12 2026
ALC039-041-120823-
/O.CAN.KMOB.SV.W.0019.000000T0000Z-260312T0830Z/
Crenshaw AL-Covington AL-
314 AM CDT Thu Mar 12 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRENSHAW AND
NORTHEASTERN COVINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for south central
Alabama.
LAT...LON 3128 8645 3164 8624 3165 8616 3162 8618
3162 8615 3154 8614 3153 8616 3153 8620
3127 8619
TIME...MOT...LOC 0812Z 300DEG 23KT 3161 8595 3117 8630
$$
RDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 2:07 AM CDT, 17 minutes earlier. Its key messages:
- Issued at 145 AM CDT Thu Mar 12 2026
- A line of thunderstorms, some severe moves east of I-65 including the northwest Florida Panhandle through early morning.
- High risk of rip currents for coastal Alabama and northwest Florida beaches late tonight through Thursday afternoon.
- Strong marine winds set up overnight into Thursday evening creating hazardous conditions for small craft operators.
Area forecast discussion, Mar 12, 2:07 AM CDT, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
207 AM CDT Thu Mar 12 2026
...New MESOSCALE UPDATE...
.KEY MESSAGES...
Issued at 145 AM CDT Thu Mar 12 2026
- A line of thunderstorms, some severe moves east of I-65
including the northwest Florida Panhandle through early morning.
- High risk of rip currents for coastal Alabama and northwest
Florida beaches late tonight through Thursday afternoon.
- Strong marine winds set up overnight into Thursday evening
creating hazardous conditions for small craft operators.
&&
.MESOSCALE UPDATE...
Issued at 145 AM CDT Thu Mar 12 2026
The convective line, which has a history of damaging winds, will
advance east of the I-65 corridor including the northwest Florida
Panhandle during the pre-dawn hours. Forecasters are shaving off
the western portions of tornado watch 49 following the line's
passage. The overall radar representation of the line has
shown some degradation with eastward advance over the past hour or
two. Even so, thermodynamic and kinematic profiles still support
a severe weather threat along and east of the line and forecasters
are noting intense lightning in portions of the line moving across
our interior northeast counties. Following the line, a large area
of residual and yet beneficial light to moderate rains will be
moving through before ending by around daybreak give or take an
hour or two. /10
&&
.DISCUSSION...
Issued at 1012 PM CDT Wed Mar 11 2026
Southern stream upper level storm system ejects across the Lower
MS River Valley overnight. Along with it, a cold front approaches
from the west sending a convective squall line, potentially
severe in areas producing swaths of damaging winds up to/excess of
70 mph and perhaps a few strong tornadoes, rapidly eastward over
the local area overnight. Timing of the line remains unchanged,
with the severe weather threat ending before sunrise Thursday AM.
The front makes passage by daybreak, bringing wind shift,
strengthening north to northwest flow in its wake, drier and much
cooler and well below normal temperatures Thursday with daytime
highs in the lower 60's interior and mid/upper 60's coast.
Thursday night, lows break into the upper 30s interior to mid 40's
coast. We may need to issue a Frost Advisory for our inland areas
as recent temperatures have been well above normal and Spring
gardens are likely seeing tender growth emerging. The next few
days will be rain-free as axis of high pressure settles across the
area. Daily highs/lows moderating Friday and Saturday. May begin
to see a small chance of rain returning Sunday, with the better
chance perhaps by Sunday night as a large upper trough is expected
to dig south over the entire eastern CONUS, followed by the
passage of a strong cold front Monday. Temperatures early next
week expected to dive to well below normal over the interior with
mid 50's for highs Monday and around 15 degrees below climo. 55 to
60 area-wide Tuesday and 12-17 degrees below normal. Coldest
night next week is Monday night with the potential for freezing
over the interior and mid/upper 30s coast.
Beach Forecast: A HIGH risk of dangerous to potentially deadly
rip currents sets up after midnight through Thursday before
settling back to a LOW risk by Friday through the weekend. Surf
heights up to four feet are also likely prior to the passage of
the cold front. /10
&&
.AVIATION...
(06Z TAFS)
Issued at 1236 AM CDT Thu Mar 12 2026
Convective line moves east over the terminals 12.06-10Z bringing
reductions to cigs/vsbys to IFR levels at times. Strong and
erratic convective wind gusts will be likely ahead of the line.
Northwest to northerly winds develop before daybreak with gusts 25
to 30 kts which looks to continue thru the day Thu. Cigs begin to
scatter out mid to late AM. /10
&&
.MARINE...
Issued at 237 PM CDT Wed Mar 11 2026
Southerly to southwesterly winds increase through midnight ahead
of a line of strong to severe thunderstorms approaching from the
west. Special Marine Warnings will likely be required for
convective wind gusts in excess of 36 kts. A few tornadoes
possible. This line of storms is expected to pass over the marine
area after midnight through daybreak Thursday. A Small Craft
Advisory remains in effect from overnight tonight into Thursday
evening as winds turn northerly in the wake of a strong cold
front. Seas building and highest beyond 20 NM at 5 to 7' due to
the established northerly fetch. Light easterly flow becomes
established Friday through Saturday morning, followed by a light
onshore flow through the remainder of the weekend with seas
trending lower. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 66 42 71 49 / 10 0 0 0
Pensacola 66 47 67 51 / 20 0 0 0
Destin 69 49 66 54 / 40 0 0 0
Evergreen 64 38 73 43 / 10 0 0 0
Waynesboro 62 39 72 45 / 10 0 0 0
Camden 61 38 71 43 / 10 0 0 0
Crestview 68 39 72 45 / 40 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through this afternoon for ALZ265-266.
FL...High Rip Current Risk through this afternoon for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632.
Small Craft Advisory until 7 PM CDT this evening for GMZ633>636.
Small Craft Advisory until 5 AM CDT Friday for GMZ650-655-670-
675.
&&In the hours before
Special weather statement, Mar 11, 11:58 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
1158 PM CDT Wed Mar 11 2026
ALZ052>057-120600-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Washington AL-
1158 PM CDT Wed Mar 11 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BUTLER...MONROE...
EAST CENTRAL WASHINGTON...NORTHEASTERN CLARKE...WILCOX AND CENTRAL
CONECUH COUNTIES THROUGH 100 AM CDT...
At 1157 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Yellow Bluff to 3 miles
east of Wagarville. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monroeville, Jackson, Camden, Frisco City, Grove Hill, Peterman,
Leroy, Whatley, Excel, Beatrice, Vredenburgh, Fulton, Repton, Yellow
Bluff, and Pine Apple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CDT for south central
and southwestern Alabama. A Tornado Watch also remains in effect
until 700 AM CDT for south central Alabama.
&&
LAT...LON 3214 8725 3212 8726 3208 8719 3205 8718
3205 8690 3204 8686 3196 8686 3196 8672
3132 8712 3145 8805 3217 8739
TIME...MOT...LOC 0457Z 286DEG 48KT 3205 8742 3143 8797
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 12, 12:58 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
1258 AM CDT Thu Mar 12 2026
ALZ059-262>266-FLZ201>204-120700-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Escambia AL-Mobile Central AL-Escambia Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
1258 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MOBILE...BALDWIN...
SOUTHWESTERN ESCAMBIA...WESTERN SANTA ROSA AND ESCAMBIA COUNTIES
THROUGH 200 AM CDT...
At 1258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Stockton to 3 miles east of
Coden. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Daphne,
Warrington, Fairhope, Gonzalez, Gulf Shores, Bay Minette, Atmore,
Foley, Pace, Gulf Breeze, Orange Beach, Spanish Fort, Goulding,
Robertsdale, and Bayou La Batre.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 AM CDT for southwestern
Alabama. A Tornado Watch also remains in effect until 700 AM CDT for
south central and southwestern Alabama...and northwestern Florida.
&&
LAT...LON 3022 8838 3025 8838 3105 8779 3101 8698
3024 8714
TIME...MOT...LOC 0558Z 306DEG 31KT 3099 8774 3039 8817
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 12, 1:07 AM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
107 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Tstm Wnd Dmg 2 ESE Coffeeville 31.75N 88.06W
03/12/2026 Clarke AL Dept of Highways
Multiple trees down in Clarke county,
blocking lanes of US-84 and AL-5.
1238 AM Tstm Wnd Dmg 3 W Sunny South 31.97N 87.70W
03/12/2026 Clarke AL Dept of Highways
Multiple trees down in Clarke county,
blocking lanes of US-84 and AL-5.
1247 AM Tstm Wnd Dmg Isney 31.78N 88.46W
03/12/2026 Choctaw AL Dept of Highways
ALGO Traffic reports debris blocking
westbound lanes of US-84 before the MS State
line near Isney.
&&Local storm report, Mar 12, 1:16 AM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
116 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM Marine Tstm Wind 2 SSW Brookley Field AS 30.58N 88.07W
03/12/2026 M42 MPH Mobile AL Mesonet
WeatherFlow station XBUC at the Buccaneer
Yacht Club measured a marine thunderstorm
wind gust of 42mph.
&&
mbLocal storm report, Mar 12, 1:24 AM CDT, 1 hour before
Preliminary Local Storm Report...Corrected
National Weather Service Mobile AL
124 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM Tstm Wnd Dmg Isney 31.78N 88.46W
03/11/2026 Choctaw AL Dept of Highways
ALGO Traffic reports debris blocking
westbound lanes of US-84 before the MS State
line near Isney.
1125 PM Tstm Wnd Dmg 2 ESE Coffeeville 31.75N 88.06W
03/11/2026 Clarke AL Dept of Highways
Multiple trees down in Clarke county,
blocking lanes of US-84 and AL-5.
1145 PM Tstm Wnd Dmg 3 W Sunny South 31.97N 87.70W
03/11/2026 Clarke AL Dept of Highways
Multiple trees down in Clarke county,
blocking lanes of US-84 and AL-5.
&&Special weather statement, Mar 12, 2:08 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
208 AM CDT Thu Mar 12 2026
ALZ056>060-264-266-FLZ201>206-120815-
Conecuh AL-Covington AL-Baldwin Coastal AL-Baldwin Central AL-
Butler AL-Escambia AL-Crenshaw AL-Escambia Inland FL-
Santa Rosa Inland FL-Okaloosa Inland FL-Okaloosa Coastal FL-
Santa Rosa Coastal FL-Escambia Coastal FL-
208 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BUTLER...
SOUTHEASTERN BALDWIN...CRENSHAW...EASTERN ESCAMBIA...SOUTHEASTERN
CONECUH...COVINGTON...OKALOOSA...SANTA ROSA AND EASTERN ESCAMBIA
COUNTIES THROUGH 315 AM CDT...
At 208 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Highland Home to 3 miles south
of Elberta. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Wright, Fort Walton
Beach, Ensley, Warrington, Crestview, Niceville, Gonzalez, Destin,
Andalusia, Eglin AFB, Pace, Milton, Opp, Valparaiso, Gulf Breeze, and
Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for south central
and southwestern Alabama...and northwestern Florida.
&&
LAT...LON 3153 8620 3100 8619 3099 8639 3046 8639
3046 8635 3028 8642 3029 8772 3197 8643
3199 8641 3196 8619 3179 8620 3176 8615
3162 8618 3162 8615 3154 8615
TIME...MOT...LOC 0708Z 260DEG 49KT 3194 8639 3036 8761
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:25 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 50 min |
| Mar 11, 10:44 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 46 min |
| Mar 11, 10:50 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 25 min |
| Mar 11, 11:10 PM CDT | Tornado Warning | MOB | Mobile, Washington | 35 min |
| Mar 11, 11:13 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 62 min |
| Mar 11, 11:13 PM CDT | Tornado Warning | MOB | Clarke | 28 min |
| Mar 11, 11:17 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 43 min |
| Mar 11, 11:24 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 51 min |
| Mar 11, 11:32 PM CDT | Tornado Warning | MOB | Mobile | 43 min |
| Mar 11, 11:40 PM CDT | Tornado Warning | MOB | Mobile, Washington | 50 min |
| Mar 11, 11:51 PM CDT | Special Marine Warning | MOB | 84 min | |
| Mar 11, 11:58 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Wilcox | 62 min |
| Mar 12, 12:00 AM CDT | Tornado Warning | MOB | Mobile | 15 min |
| Mar 12, 12:08 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 52 min |
| Mar 12, 12:11 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 49 min |
| Mar 12, 12:11 AM CDT | Tornado Warning | MOB | Mobile | 30 min |
| Mar 12, 12:56 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Escambia, Monroe | 49 min |
| Mar 12, 12:58 AM CDT | Special Weather Statement | MOB | Baldwin | 62 min |
| Mar 12, 1:10 AM CDT | Special Marine Warning | MOB | 95 min | |
| Mar 12, 1:39 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 51 min |
| Mar 12, 2:08 AM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 67 min |
| Mar 12, 3:13 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 32 min |
| Mar 12, 3:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Mar 12, 9:05 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 21 days |
| Mar 12, 9:06 AM CDT | River Flood Warning | MOB | Clarke, Washington | 5 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.